# SDR NSVA2011117

- Difficulty date: May 23, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N196CJ
- Make and model: Saab 340B
- Aircraft serial: 196
- Aircraft time: 41,746 hours, 45,918 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERIFY CONFORMANCE OF BONDED DOUBLER INSTALL WITH TD 340-55-11-04 FOUND PRE-EXISTING BONDED DOUBLER REPAIR IN LOWER SKIN OF RT HORIZONTAL STAB.
